# SDR CALA9701487

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12539
- Make and model: Doug DC-9-32
- Aircraft serial: 45792
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAG BIN DOUBLER ON DOOR SKIN WORN AND WITH A SHARP EDGE.  A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 52-01 AND ECRA 5231-01001.  THE SKIN AROUND DOOR HANDLE WAS FOUND BENT AND GOUGED.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5231-01001, FIGURE 2.
